Certain studies of the Liu-Srivastava linear operator on meromorphic functions

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Motivated by the Liu-Srivastava linear operator, we introduce here a modification of the operator of multivalent meromorphic functions in the punctured unit disk. A new subclass of analytic functions involving this operator is given. Some sufficient conditions for star-likeness, which generalize and refine some previous results were determined.

Original languageEnglish
Pages (from-to)3736-3739
Number of pages4
JournalInternational Journal of Physical Sciences
Volume6
Issue number15
Publication statusPublished - 4 Aug 2011

Fingerprint

meromorphic functions
linear operators
Mathematical operators
operators
analytic functions
stars
Stars

Keywords

  • γ-convex function
  • Carlson-Shaffer linear operator
  • Convex functions
  • Convolution
  • Hypergeometric function
  • Liu-Srivastava linear operator
  • Meromorphic function
  • Ruscheweyh derivative operator
  • Starlike functions
  • Univalent functions

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Electronic, Optical and Magnetic Materials

Cite this

Certain studies of the Liu-Srivastava linear operator on meromorphic functions. / Ibrahim, Rabha W.; Darus, Maslina.

In: International Journal of Physical Sciences, Vol. 6, No. 15, 04.08.2011, p. 3736-3739.

Research output: Contribution to journalArticle

@article{9ba601ebcee74cd69d32819986d88785,
title = "Certain studies of the Liu-Srivastava linear operator on meromorphic functions",
abstract = "Motivated by the Liu-Srivastava linear operator, we introduce here a modification of the operator of multivalent meromorphic functions in the punctured unit disk. A new subclass of analytic functions involving this operator is given. Some sufficient conditions for star-likeness, which generalize and refine some previous results were determined.",
keywords = "γ-convex function, Carlson-Shaffer linear operator, Convex functions, Convolution, Hypergeometric function, Liu-Srivastava linear operator, Meromorphic function, Ruscheweyh derivative operator, Starlike functions, Univalent functions",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2011",
month = "8",
day = "4",
language = "English",
volume = "6",
pages = "3736--3739",
journal = "International Journal of Physical Sciences",
issn = "1992-1950",
publisher = "Academic Journals",
number = "15",

}

TY - JOUR

T1 - Certain studies of the Liu-Srivastava linear operator on meromorphic functions

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2011/8/4

Y1 - 2011/8/4

N2 - Motivated by the Liu-Srivastava linear operator, we introduce here a modification of the operator of multivalent meromorphic functions in the punctured unit disk. A new subclass of analytic functions involving this operator is given. Some sufficient conditions for star-likeness, which generalize and refine some previous results were determined.

AB - Motivated by the Liu-Srivastava linear operator, we introduce here a modification of the operator of multivalent meromorphic functions in the punctured unit disk. A new subclass of analytic functions involving this operator is given. Some sufficient conditions for star-likeness, which generalize and refine some previous results were determined.

KW - γ-convex function

KW - Carlson-Shaffer linear operator

KW - Convex functions

KW - Convolution

KW - Hypergeometric function

KW - Liu-Srivastava linear operator

KW - Meromorphic function

KW - Ruscheweyh derivative operator

KW - Starlike functions

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=80052680673&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80052680673&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:80052680673

VL - 6

SP - 3736

EP - 3739

JO - International Journal of Physical Sciences

JF - International Journal of Physical Sciences

SN - 1992-1950

IS - 15

ER -